# SDR FDEA201507142217

- Difficulty date: July 14, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N787FD
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 697 hours, 25,354 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102888
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1380, STRINGER 28R, CORROSION TOP OF FRAME.   REMOVED CORROSION FROM FRAME IAW SRM51-10-02 AND FOUND OUT OF LIMITS IAW SRM 53-00-07 FIG.101 DET II.   REMOVED AND REPLACED THE FRAME BOTTOM IAW SRM51-40-02 AND DWG 146N1010 SH 3 REV C.    MAJOR REPAIR.
